# SDR SIMA200305005

- Difficulty date: February 15, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N371AE
- Make and model: Saab 340B
- Aircraft serial: 340B371
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: ALCLAD2024Y3
- Condition: Chafed
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, THE LEFT NACELLE INBOARD FILLET AREA WAS FOUND TO BE CHAFED.  BLENDED CHAFE.  PERFORMED AN EDDY CURRENT INSPECTION OF BLENDED AREA AND FOUND NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB 340 SRM (72LKS 3079, REV 41) 54-10-10 AND STANDARD SRM PRACTICES.  (M)
